EconPapers    
Economics at your fingertips  
 

A Modigliani-Miller theorem for open-market operations

Neil Wallace ()

No 44, Staff Report from Federal Reserve Bank of Minneapolis

Date: 1979
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in American Economic Review (Vol.71, n.3, June 1981, pp.267-274)

Downloads: (external link)
https://www.minneapolisfed.org/research/sr/sr44.pdf Full Text (application/pdf)

Related works:
Journal Article: A Modigliani-Miller Theorem for Open-Market Operations (1981) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedmsr:44

Access Statistics for this paper

More papers in Staff Report from Federal Reserve Bank of Minneapolis Contact information at EDIRC.
Bibliographic data for series maintained by Kate Hansel ().

 
Page updated 2025-03-30
Handle: RePEc:fip:fedmsr:44